# SDR LR7A2009101900131

- Difficulty date: October 15, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 38,494 hours, 18,967 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 946 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB5302, FOUND AFT FUSELAGE INTERIOR LT SIDE BULKHEAD INBD TEE CAP CRACKED AT FS946, WL260, LBL64.  REPAIRED BY FABRICATING AND REPLACING TEE CAP IAW SRM SMP583 FIG 53-50-04 AND CHAP 51-60 AND 51-70.
